Opuscula Math. 35, no. 5 (2015), 775-802
http://dx.doi.org/10.7494/OpMath.2015.35.5.775

 
Opuscula Mathematica

On the multisummability of WKB solutions of certain singularly perturbed linear ordinary differential equations

Yoshitsugu Takei

Abstract. Using two concrete examples, we discuss the multisummability of WKB solutions of singularly perturbed linear ordinary differential equations. Integral representations of solutions and a criterion for the multisummability based on the Cauchy-Heine transform play an important role in the proof.

Keywords: exact WKB analysis, WKB solution, multisummability.

Mathematics Subject Classification: 34M60, 34E20, 34M30, 40G10.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Yoshitsugu Takei, On the multisummability of WKB solutions of certain singularly perturbed linear ordinary differential equations, Opuscula Math. 35, no. 5 (2015), 775-802, http://dx.doi.org/10.7494/OpMath.2015.35.5.775

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.